# SDR SIMA200622802

- Difficulty date: August 15, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N696AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500874
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Holder
- Condition: Defective
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD FOR SMOKE SMELL IN COCKPIT COMING FROM CAPTAINS YOKE AREA.  RAI CAPTAIN YOKE CHART HOLDER, IAW EMB 145 AMM 25-12-11, OPS CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.  (M)
